CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
CONNECTED COMPONENTS OF CLOSED AFFINE DELIGNE-LUSZTIG VARIETIES IN AFFINE GRASSMANNIANS 期刊论文
AMERICAN JOURNAL OF MATHEMATICS, 2018, 卷号: 140, 期号: 5, 页码: 1357-1397
Authors:  Nie, Sian
Favorite  |  View/Download:77/0  |  Submit date:2018/11/16
On the Acceptable Elements 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2018, 期号: 3, 页码: 907-931
Authors:  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30